It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Elayna on November 18, 2000 at 18:14:23:

In Reply to: racoon eyes posted by HELP!! Anything to calm the redness? on November 18, 2000 at 16:21:44:

: I've been on accutane for 2 months now and I have these really noticeable racoon eyes where everything is red except for the area near the eyes. DOes anybody know anything to alleviate this? HELP!

Hi...the dreaded redness problem again! Doesn't that just suck! A few things you can do to help your situation are...avoid sun and wind exposure, use lotion (apply it while you are still wet after a shower for best results), drink tons of water, consider a vitamin E supplement, and don't pick at stuff on your face (hard to for me!).

Also, don't wash your face too frequently. Those of us with acne are used to contant scrubbing and exfoliating to rid ourselves of the oil. This is bad to do on accutane. Your skin is much thinner. This is because your outer layers of skin cells flake off quicker than your stem cells can produce replacements. The redness you experience is your skin being thinner, and therefore closer to your blood vessels. Frequent washing, exfoliating, and God forbid, the use of other acne products will make this problem much worse. Keep plenty of lotion on, since that slows your skin from flaking off. Also, when you apply it while you are wet (body and face) the lotion absorbs deeper. Good luck to you, and hand in there. It's worth it! : )

Over and out.
Elayna

Follow Ups

All times are GMT -7. The time now is 11:20 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!